Ismail Nikoufar
Title
Cited by
Cited by
Year
Perspectives of matrix convex functions
A Ebadian, I Nikoufar, ME Gordji
Proceedings of the National Academy of Sciences 108 (18), 7313-7314, 2011
662011
On operator inequalities of some relative operator entropies
I Nikoufar
Advances in Mathematics 259, 376-383, 2014
342014
The simplest proof of Lieb concavity theorem
I Nikoufar, A Ebadian, ME Gordji
Advances in Mathematics 248, 531-533, 2013
212013
NEARLY (θ1, θ2, θ3, ϕ)-DERIVATIONS ON HILBERT C*-MODULES
A Ebadian, I Nikoufar, ME Gordji
International Journal of Geometric Methods in Modern Physics 9 (03), 1250019, 2012
132012
Stability of generalized derivations on Hilbert C*-modules associated with a pexiderized Cauchy-Jensen type functional equation
A Ebadian, I Nikoufar, TM Rassias, N Ghobadipour
Acta Mathematica Scientia 32 (3), 1226-1238, 2012
112012
The converse of the Loewner–Heinz inequality via perspective
I Nikoufar, M Shamohammadi
Linear and Multilinear Algebra 66 (2), 243-249, 2018
102018
Sharp continuity bounds for entropy and conditional entropy
Z Chen, Z Ma, I Nikoufar, SM Fei
Science China Physics, Mechanics & Astronomy 60 (2), 2017
102017
Quartic functional equations in Lipschitz spaces
I Nikoufar
Rendiconti del Circolo Matematico di Palermo (1952-) 64 (2), 171-176, 2015
102015
Approximation of the cubic functional equations in Lipschitz spaces
A Ebadian, N Ghobadipour, I Nikoufar, ME Gordji
Analysis in Theory and Applications 30, 354-362., 2014
102014
Lipschitz criteria for bi-quadratic functional equations
I Nikoufar
Communications of the Korean Mathematical Society 31 (4), 819-825, 2016
82016
A perspective approach for characterization of Lieb concavity theorem
I Nikoufar
Demonstratio Mathematica 49 (4), 461-467, 2016
82016
Erratum to: Quartic functional equations in Lipschitz spaces
I Nikoufar
Rendiconti del Circolo Matematico di Palermo (1952-) 65 (2), 345 - 350, 2016
72016
Jordan (θ, ϕ)-derivations on Hilbert C*-modules
I Nikoufar
Indagationes Mathematicae 26 (2), 421-430, 2015
62015
Stability of multi-quadratic functions in Lipschitz spaces
I Nikoufar
Iranian Journal of Science and Technology, Transactions A: Science 43 (2 …, 2019
52019
Behavior of bi-cubic functions in Lipschitz spaces
I Nikoufar
Lobachevskii Journal of Mathematics 39 (6), 803-808, 2018
52018
Lipschitz approximation of the n-quadratic functional equations
I Nikoufar
Mathematica (Cluj) 57 (1-2), 67-74, 2015
52015
Approximate tri-quadratic functional equations via Lipschitz conditions
I Nikoufar
Mathematica Bohemica 142 (4), 337-344, 2017
42017
Bounds of generalized relative operator entropies
I Nikoufar, M Alinejad
Mathematical Inequalities and Applications 20 (4), 1067-1078, 2017
32017
θ-Centralizers on Semiprime Banach*-algebras
I Nikoufar, TM Rassias
Ukrainian Mathematical Journal 2 (66), 300-310, 2014
32014
Perturbation of some functional equations in Lipschitz spaces
I Nikoufar
44th Annual Iranian Mathematics Conference, Mashhad, 2013
32013
The system can't perform the operation now. Try again later.
Articles 1–20